# SDR JJBA20250731107

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 40,949 hours, 27,196 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 3633501003
- Part serial: 08935
- Condition: Damaged
- Location: Zone 500 Flap
- Part time: 12,952 hours, 11,658 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP FAIL ON APPROACH. CMC SHOWED LT FLAP VELO SENSOR FAIL. FOUND LT VELO SENSOR ELECTRICAL CONNECTOR DAMAGED.  REMOVED AND REPLACED RECEPTACLE J1111. REMOVED AND REPLACED LT FLAP VELOCITY SENSOR. FLAPS OPS CHECK GOOD.
